RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 1, Pages 34–37 (Mi dan36568)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the asymptotic behavior of solutions of differential equations in Banach space

B. A. Plamenevskii

Leningrad Institute for Textile and Light Industry

Full text: PDF file (534 kB)

Bibliographic databases:

UDC: 519.4:517:513.88
Presented: В. И. Смирнов
Received: 07.09.1970

Citation: B. A. Plamenevskii, “On the asymptotic behavior of solutions of differential equations in Banach space”, Dokl. Akad. Nauk SSSR, 202:1 (1972), 34–37

Citation in format AMSBIB
\Bibitem{Pla72}
\by B.~A.~Plamenevskii
\paper On the asymptotic behavior of solutions of differential equations in Banach space
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 1
\pages 34--37
\mathnet{http://mi.mathnet.ru/dan36568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0289913}
\zmath{https://zbmath.org/?q=an:0251.34044}


Linking options:
  • http://mi.mathnet.ru/eng/dan36568
  • http://mi.mathnet.ru/eng/dan/v202/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Plamenevskii, “On the existence and asymptotics of solutions of differential equations with unbounded operator coefficients in a Banach space”, Math. USSR-Izv., 6:6 (1972), 1327–1379  mathnet  crossref  mathscinet  zmath
    2. B. A. Plamenevskii, “On the asymptotic behavior of solutions of quasielliptic differential equations with operator coefficients”, Math. USSR-Izv., 7:6 (1973), 1327–1370  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:21
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019